American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] J. P. Buhler, R. E. Crandall and M. A. Penk. Primes of the form $n!\pm 1$ and $2\cdot 3\cdot 5\cdots p\pm 1$ . Math. Comp. 38 (1982) 639-643. MR 645679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Samuel S. Wagstaff. Solution of Nathanson's exponential congruence . Math. Comp. 33 (1979) 1097-1100. MR 528063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wells Johnson. On the $p$-divisibility of the Fermat quotients . Math. Comp. 32 (1978) 297-301. MR 0463091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. M. Pollard. Monte Carlo methods for index computation $({\rm mod}\ p)$ . Math. Comp. 32 (1978) 918-924. MR 0491431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Duncan A. Buell and Kenneth S. Williams. Maximal residue difference sets modulo $p$ . Proc. Amer. Math. Soc. 69 (1978) 205-209. MR 0498345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wells Johnson. On congruences related to the first case of Fermat's last theorem . Math. Comp. 31 (1977) 519-526. MR 0447108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard H. Hudson. Generalizations of a classical theorem in number theory . Math. Comp. 30 (1976) 649-656. MR 0404112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Kenneth S. Williams. On Euler's criterion for cubic nonresidues . Proc. Amer. Math. Soc. 49 (1975) 277-283. MR 0366792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] L. J. Mordell. Rational functions representing all residues ${\rm mod}\ p$. II . Proc. Amer. Math. Soc. 35 (1972) 411-412. MR 0309840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. M. Stephens. On the Feit-Thompson conjecture . Math. Comp. 25 (1971) 625. MR 0297686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. L. G. Choi. Covering the set of integers by congruence classes of distinct moduli . Math. Comp. 25 (1971) 885-895. MR 0297692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1